T Nation

Crashing on 200 Shot of Test Cypionate Weekly


#1

I'm at a lose of what to do. Ivery been going to a clinic and basically have to beg to get a 200 shot weekly. I crash before next ahot. Not just talking being tired or lethargic. It's like a I go into a hole where I can't function. Crying, high anxiety, can barely function. For trt a 200 shot weekly is pretty top end. It's like my doctor doesn't believe me and wants to give me 140 weekly.

The one time I took the 140 I was OK for 5 days and then spent the next two days in hell. Once I got the next shot on day seven. It took about a day and a half before I started feeling normal again. The only time I haven't crashed is when I got a 200 shot and 6 days later got the next one because I visited a new doc. It's like these doctors don't understand, don't believe, or don't care about the he'll I've been going through for months.

All my other labs have came back normal except I'm low end on dhea and vitamin d. I'm a at a lose of what to do or where to go. 200 is pretty much top end for trt and I keep crashing. I'm desperate to just get to normal. Over the last several months I have lost strength in many areas. My 5 set of bench has gone dowe by 40 lbs.

Some of my big lifts I ha e kept close to where I was but most ha e lost at least 5 to 10 lbs. Also now weight 205 and I am only 5'7". 2 years ago I could Rep 295 on bench twice and now I struggle getting a 5 set of 175. Getting discouraged as no doctors have really found any answers. Thinking maybe my liver just works to well. I know they can test for that and am going to ask on Tuesday when they are drawing blood work if they can check that also.

Any input oflr suggestions would be greatly appreciated. New to the forum, my first post. Have read a lot on here but am excited to actually become on of the t nation fam!

Thanks so in advance for any help.


#2

You need to be self injecting twice a week and at a lower dose.

You might be metabolizing T faster than usual.

Your predicament is well understood.

Please read these stickies:

  • advice for new guys
  • protocol for injections
  • finding a TRT doc

Provide more info about you and lab work, pre and post TRT, with lab ranges.

Your spikes of T are creating a lot of E2 [estradiol] and as T levels fall, you drown in the E2.

You need to manage your own health care and cannot be passive with docs. Start reading!


#3

[quote]Chad1981 wrote:
I’m at a lose of what to do. Ivery been going to a clinic and basically have to beg to get a 200 shot weekly. I crash before next ahot. Not just talking being tired or lethargic. It’s like a I go into a hole where I can’t function. Crying, high anxiety, can barely function. For trt a 200 shot weekly is pretty top end. It’s like my doctor doesn’t believe me and wants to give me 140 weekly.

The one time I took the 140 I was OK for 5 days and then spent the next two days in hell. Once I got the next shot on day seven. It took about a day and a half before I started feeling normal again. The only time I haven’t crashed is when I got a 200 shot and 6 days later got the next one because I visited a new doc. It’s like these doctors don’t understand, don’t believe, or don’t care about the he’ll I’ve been going through for months.

All my other labs have came back normal except I’m low end on dhea and vitamin d. I’m a at a lose of what to do or where to go. 200 is pretty much top end for trt and I keep crashing. I’m desperate to just get to normal. Over the last several months I have lost strength in many areas. My 5 set of bench has gone dowe by 40 lbs.

Some of my big lifts I ha e kept close to where I was but most ha e lost at least 5 to 10 lbs. Also now weight 205 and I am only 5’7". 2 years ago I could Rep 295 on bench twice and now I struggle getting a 5 set of 175. Getting discouraged as no doctors have really found any answers. Thinking maybe my liver just works to well. I know they can test for that and am going to ask on Tuesday when they are drawing blood work if they can check that also.

Any input oflr suggestions would be greatly appreciated. New to the forum, my first post. Have read a lot on here but am excited to actually become on of the t nation fam!

Thanks so in advance for any help.[/quote]

What are your T values at these various dosing schedules?


#4

From your first paragraph your symptoms sound like they could be a result of 1) estrogen levels. Especially the breaking down, getting emotional and for sure anxiety. May need some Arimidex 2) High red cell count. When my hemocrit gets high I am worn out feeling. 3) You may need HCG, while your dose is on the high end for trt (I’ve been there too) your nads may have shut down thus not contributing to your total test count, only the injection is working. Getting your labs done will answer all of these questions.

If the boys shut down you will see a big drop from your last test number. I was usually at 800 or so and once when I felt worn out my labs came back at 530! 8 weeks of hcg and I was good as new and levels back up.
Also if your estrogen numbers are nearing mid to high 30’s that would account for the mood disorders.
And lastly if your hemocrit levels are 50+ you can feel worn out. This is one item I really keep an eye on, no need to stress your heart pumping sludge. Amazes me when I hear about guys who never donate and have super high numbers on this one.


#5

Chad never came back after his first post. We appear to have lost him…